Almost periodic homogenization of a generalized Ladyzhenskaya model for incompressible viscous flow
Journal article, 2013

We study the existence and almost periodic homogenization of some model of generalized Navier–Stokes equations. We establish an existence result for nonstationary Ladyzhenskaya equations with a given nonconstant density and an external force depending nonlinearly on the velocity. In the case of a nonconstant density of the fluid, we study the asymptotic behavior of the velocity field by combining some compactness arguments with the sigma-convergence method. Bibliography: 37 titles.

Navier-Stokes equations


Almost periodic


Hermann Douanla Yonta

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

J. L. Woukeng

University of Dschang

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 189 3 431-458

Subject Categories

Mathematical Analysis



More information